Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Index theory on curves

Author: Peter Haskell
Journal: Trans. Amer. Math. Soc. 288 (1985), 591-604
MSC: Primary 58G10; Secondary 46L80, 46M20, 58G12
MathSciNet review: 776394
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper constructs from the $ \bar \partial $-operator on the smooth part of a complex projective algebraic curve a cycle in the analytically defined $ K$ homology of the curve. The paper identifies the corresponding cycle in the topologically defined $ K$ homology.

References [Enhancements On Off] (What's this?)

  • [1] M. F. Atiyah, Global theory of elliptic operators, Proc. Internat. Conf. on Functional Analysis and Related Topics (Tokyo, 1969), Univ. of Tokyo Press, Tokyo, 1970, pp. 21–30. MR 0266247
  • [2] M. F. Atiyah, 𝐾-theory, Lecture notes by D. W. Anderson, W. A. Benjamin, Inc., New York-Amsterdam, 1967. MR 0224083
  • [3] M. F. Atiyah and I. M. Singer, The index of elliptic operators. I, Ann. of Math. (2) 87 (1968), 484–530. MR 236950,
  • [4] Paul Baum and Ronald G. Douglas, 𝐾 homology and index theory, Operator algebras and applications, Part I (Kingston, Ont., 1980) Proc. Sympos. Pure Math., vol. 38, Amer. Math. Soc., Providence, R.I., 1982, pp. 117–173. MR 679698
  • [5] Jeff Cheeger, On the Hodge theory of Riemannian pseudomanifolds, Geometry of the Laplace operator (Proc. Sympos. Pure Math., Univ. Hawaii, Honolulu, Hawaii, 1979) Proc. Sympos. Pure Math., XXXVI, Amer. Math. Soc., Providence, R.I., 1980, pp. 91–146. MR 573430
  • [6] Jeff Cheeger, On the spectral geometry of spaces with cone-like singularities, Proc. Nat. Acad. Sci. U.S.A. 76 (1979), no. 5, 2103–2106. MR 530173,
  • [7] Jeff Cheeger, Mark Goresky, and Robert MacPherson, 𝐿²-cohomology and intersection homology of singular algebraic varieties, Seminar on Differential Geometry, Ann. of Math. Stud., vol. 102, Princeton Univ. Press, Princeton, N.J., 1982, pp. 303–340. MR 645745
  • [8] Jeff Cheeger and Michael Taylor, On the diffraction of waves by conical singularities. I, Comm. Pure Appl. Math. 35 (1982), no. 3, 275–331. MR 649347,
  • [9] Ronald G. Douglas, 𝐶*-algebra extensions and 𝐾-homology, Annals of Mathematics Studies, vol. 95, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1980. MR 571362
  • [10] Herbert Bristol Dwight, Tables of integrals and other mathematical data, 4th ed, The Macmillan Company, New York, 1961. MR 0129577
  • [11] Phillip Griffiths and Joseph Harris, Principles of algebraic geometry, Wiley-Interscience [John Wiley & Sons], New York, 1978. Pure and Applied Mathematics. MR 507725
  • [12] John Milnor, Singular points of complex hypersurfaces, Annals of Mathematics Studies, No. 61, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1968. MR 0239612
  • [13] F. Riesz and B. Sz.-Nagy, Functional analysis, Ungar, New York, 1978.
  • [14] M. Taylor, Pseudodifferential operators, Princeton Univ. Press, Princeton, N. J., 1981.
  • [15] G. N. Watson, A treatise on the theory of Bessel functions, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1995. Reprint of the second (1944) edition. MR 1349110

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58G10, 46L80, 46M20, 58G12

Retrieve articles in all journals with MSC: 58G10, 46L80, 46M20, 58G12

Additional Information

Keywords: $ K$ homology, index of elliptic operator, complex algebraic curve
Article copyright: © Copyright 1985 American Mathematical Society